Dispersion relations for virtual processes
Doklady Akademii Nauk, Tome 117 (1957) no. 5, pp. 792-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_117_5_a16,
author = {A. A. Logunov},
title = {Dispersion relations for virtual processes},
journal = {Doklady Akademii Nauk},
pages = {792--794},
year = {1957},
volume = {117},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_5_a16/}
}
A. A. Logunov. Dispersion relations for virtual processes. Doklady Akademii Nauk, Tome 117 (1957) no. 5, pp. 792-794. http://geodesic.mathdoc.fr/item/DAN_1957_117_5_a16/